# SDR 96ZZZX2534

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5750Y
- Make and model: Bell 206L-1
- Aircraft serial: 45517
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Idler
- Part number: 206010336005
- Condition: Worn
- Location: Pylon
- Component: 206010350021
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS AND BEARINGS WORN BEYOND LIMITS.  PARTS REQUIRING REPLACEMENT:  4 EACH 206-010-338-001 SPACERS, 4 EACH 206-010-337-001 BEARINGS, 2 EACH 206-010-338-003 BUSHINGS, 2 EACH NAS6605D64 BOLTS, 1 EACH 206-010-470-101 BEARING.  SUSPECT NORMAL USE CAUSES PARTS TO WEAR OUT TOO SOON.  WORN PARTS TT 451.1.
